Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Extreme points of some convex subsets of $ L\sp{1}(0,\,1)$


Author: John V. Ryff
Journal: Proc. Amer. Math. Soc. 18 (1967), 1026-1034
MSC: Primary 46.35
DOI: https://doi.org/10.1090/S0002-9939-1967-0217586-3
MathSciNet review: 0217586
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Bishop and R. R. Phelps, The support functionals of a convex set, Proc. Sympos. Pure Math., Vol. 7, pp. 27-35, Amer. Math. Soc., Providence, R.I., 1963. MR 0154092 (27:4051)
  • [2] J. R. Brown, Approximation theorems for Markov operators, Pacific J. Math. 16 (1966), 13-23. MR 0192552 (33:777)
  • [3] G. H. Hardy, J. E. Littlewood and G. Pólya, Inequalities, Cambridge Univ. Press, Cambridge, 1952. MR 0046395 (13:727e)
  • [4] G. G. Lorentz, Bernstein polynomials, Toronto Univ. Press, Toronto, 1953. MR 0057370 (15:217a)
  • [5] R. Rado, An inequality, J. London Math. Soc. 27 (1952), 1-6. MR 0045168 (13:539e)
  • [6] J. V. Ryff, On the representation of doubly stochastic operators, Pacific J. Math. 13 (1963), 1379-1386. MR 0163171 (29:474)
  • [7] -, Orbits of $ {L^1}$-functions under doubly stochastic transformations, Trans. Amer. Math. Soc. 117 (1965), 92-100. MR 0209866 (35:762)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.35

Retrieve articles in all journals with MSC: 46.35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0217586-3
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society